Jump to content

Recommended Posts

Hello everybody.  Does anyone experience eye shake?  when I try to fall asleep and close my eyes they go crazy.  From that I sleep badly.  Has anyone encountered this symptom?  what helped you?  i am on 2 month hppd.  floaters, mild dp, mild vs.  100 lamotrigine.  Tried kava kava seems to worsen the symptoms.  Please write if you at least heard that someone had a similar symptom.  It doesn't seem to be caused by lamictal, stress, etc.  Thanks everyone.  written using a translator

Link to post
Share on other sites

I just looked up a list of all possible Lamictal side effects here: https://www.drugs.com/sfx/lamictal-side-effects.html

Under "Symptoms of overdose" it lists continuous, uncontrolled back and forth or rolling eye movements (severe). Under less severe side effects, muscle spasms and other similar symptoms are listed as well.

Sounds like the Lamictal could be causing it, but I'm not a Doctor.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.